| Model Number |
CF-HQ190I |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device inspection, the colonovideoscope exhibited a white foreign material was found inside the air/water (a/w) cylinder, a/w channel, and jet channel.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacture's (lm) review of the customer cleaning disinfection and sterilization (cds) processes, and the lms final investigation.Corrected fields: correction to the g3 of the initial medwatch.The aware date should be 11sep2024.The device was returned for evaluation where the reported event was identified.Based on the results of the investigation, the foreign material could not be specified and a definitive root cause cannot be identified.Physical damage was not found at the foreign material residue points and from the information obtained, it is unclear whether the reprocessing was carried out in accordance with the ifu, so the cause of the foreign material remaining could not be determined.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Occurrence of the events can be detected/prevented by handling the device according to the following ifu.Detection methods are written in ifu: gif/cf/pcf-190 series operation manual chapter 3 preparation and inspection.Prevention measures are written in ifu: gif/cf/pcf-190 series reprocessing manual chapter 5 reprocessing the endoscope.Olympus will continue to monitor the field performance of this device.